# SDR 2010FA0001198

- Difficulty date: November 3, 2010
- Submitted: November 23, 2010
- Operation: General aviation
- Aircraft: N353MH
- Make and model: Snias AS350B3
- Aircraft serial: 3267
- Aircraft time: 4,483 hours, 30,705 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 4,057 hours
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Seal
- Part number: 770441
- Condition: Unserviceable
- Location: T/R Gearbox
- Part time: 838 hours
- Component: Gearbox
- Component part number: 350A33020006
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SEAL WAS LEAKING - HAVE NOTICED AN INCREASE IN T/R GEARBOX SEAL FAILURES.
